Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 47, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at May 20, 2012, 10:02 AM EDT. It took effect at May 21, 2012, 2:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2012, 10:02 AM EDT (14:02 UTC)
- In effect from
- May 21, 2012, 2:00 PM EDT
- Expired
- May 22, 2012, 2:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
154 WHUS73 KIWX 201402 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1002 AM EDT SUN MAY 20 2012 LMZ043-046-202215- /O.NEW.KIWX.SC.Y.0047.120521T1800Z-120522T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1002 AM EDT SUN MAY 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT TUESDAY. * WINDS: NORTHWEST WIND 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS...BECOMING NORTH AT 10 TO 20 KNOTS. GUSTS UP TO 25 KNOTS. * WAVES: 3 TO 5 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
898 WHUS73 KIWX 202055 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 PM EDT SUN MAY 20 2012 LMZ043-046-210500- /O.CON.KIWX.SC.Y.0047.120521T1800Z-120522T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 PM EDT SUN MAY 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT TUESDAY. * WINDS: NORTH WIND MONDAY THROUGH TUESDAY 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES: 3 TO 6 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
882 WHUS73 KIWX 210217 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1017 PM EDT SUN MAY 20 2012 LMZ043-046-211030- /O.CON.KIWX.SC.Y.0047.120521T1800Z-120522T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1017 PM EDT SUN MAY 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 5 PM EDT TUESDAY. * WINDS: NORTHWEST WIND MONDAY TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WINDS VEERING NORTH MONDAY NIGHT TO 15 KNOTS AND CONTINUING INTO TUESDAY. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
683 WHUS73 KIWX 210833 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 433 AM EDT MON MAY 21 2012 LMZ043-046-211645- /O.EXT.KIWX.SC.Y.0047.120521T1800Z-120522T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 433 AM EDT MON MAY 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY. * WINDS: NORTH WIND TO 20 KNOTS TODAY INTO TONIGHT. FREQUENT GUSTS UP TO 25 KNOTS THIS AFTERNOON. NORTH WINDS GRADUALLY DIMINISHING TO 10 TO 15 KNOTS BY TUESDAY. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON...AND CONTINUING TONIGHT. WAVES SUBSIDING TO 2 TO 4 FEET BY EARLY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
713 WHUS73 KIWX 211437 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 AM EDT MON MAY 21 2012 LMZ043-046-212245- /O.CON.KIWX.SC.Y.0047.120521T1800Z-120522T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 AM EDT MON MAY 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY. * WINDS: NORTH WIND 10 TO 20 KNOTS. FREQUENT GUSTS UP TO 25 KNOTS THIS AFTERNOON. WINDS GRADUALLY DIMINISHING TUESDAY AFTERNOON. * WAVES: INCREASING TO 3 TO 6 FEET THIS AFTERNOON...THEN SUBSIDING TO 2 TO 4 FEET TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
699 WHUS73 KIWX 211937 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 337 PM EDT MON MAY 21 2012 LMZ043-046-220345- /O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 337 PM EDT MON MAY 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS: NORTH WIND 10 TO 20 KNOTS. GUSTS UP TO 25 KNOTS LATE THIS AFTERNOON. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
494 WHUS73 KIWX 220220 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1020 PM EDT MON MAY 21 2012 LMZ043-046-221030- /O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1020 PM EDT MON MAY 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS: NORTH WIND 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
540
WHUS73 KIWX 220822
MWWIWX
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT TUE MAY 22 2012
LMZ043-046-221630-
/O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EDT TUE MAY 22 2012
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON.
* WINDS: NORTH 10 TO 15 KNOTS.
* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY EARLY
THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE961 WHUS73 KIWX 221427 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1027 AM EDT TUE MAY 22 2012 LMZ043-046-221800- /O.CON.KIWX.SC.Y.0047.000000T0000Z-120522T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1027 AM EDT TUE MAY 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS: NORTH 10 TO 15 KNOTS. * WAVES: 2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at May 20, 6:00 AM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, May 20, 6:00 AM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 600 AM EDT SUN MAY 20 2012 .AVIATION... /12 UTC TAFS/ NO SUBSTANTIVE CHNGS WRT 12 UTC TAFS. VFR MET CONDS LKLY TO PERSIST FOR MOST OF FCST PD. FOCUS REMAINS ON CONVECTION POTENTIAL WITH MOST LIKLEY TIMEFRAME AFTER SUNSET INTO KSBN IMMEDIATELY IN ADVANCE OF SFC FNTL POSITION. NEAR POINT CHCS DIMINISH THEREAFTER/FARTHER EAST IN KFWA VCNTY...AND TOO LOW FOR INCLUSION OF SHRA AT KFWA ATTM. SHARPLY VEERING WINDS BEHIND FNT INTO KSBN USHERING COOLER AIR/MODIFIED BY MARINE LYR...LEADING TO LWRG CLOUD BASES/INCRSD SATURATED DEPTH. && .SHORT TERM... TODAY THROUGH MONDAY NIGHT. PRIMARY ISSUE REVOLVES AROUND SHRA/TSRA POTNL PRIMARILY SUNDAY NIGHT INTO MON. BY AND LARGE ANTICIPATE CONVECTION TO REMAIN STRONGLY TIED TO SFC FNTL POSITION GIVEN DEARTH OF LLVL MSTR CRNTLY ACRS CWA WITH SFC DPS PRIMARILY 45-50F RANGE. MODEST RECOVERY WL YIELD AREA OF HIR SFC BASED INSTABILITY BY LATE IN THE DAY SWRN LWR MI/NWRN IN/NERN IL. HOWEVER BEST FOCUSED FORCING/CONVERGENCE WITHIN LWST 100 MB AND SIG MORE ROBUST DYNAMICS ACRS NRN WI INTO FAR ERN IA IN LATE AFTN WITH 45-55 KT MID TROPOSPHERIC FLOW...AFFORDING MODEST 20-30 KTS SFC-6KM SHEAR VECTORS. LACK OF SHEAR LEEWARD OF SERN LK MI AND LAKEBREEZE PENETRATION INLAND MAY LKLY RESULT IN FAILURE TO CONVECT ACRS FAR NWRN CWA. STILL INCRS IN MOS GUID ALONG WITH HI RES WRFARW AND SOME 21 UTC SREF ENSEMBLE MEMBERS HAVE SOMEWHAT BEGRUDGINGLY INTRODUCED A TOKEN SLGHT CHC FAR NWRN CWA TOWARD EVENING IN 21-24 UTC TIMEFRAME. SLOW EWD MARCH OF FNTL BNDRY INTO AT LEAST ERN THIRD CWA BY DAYBREAK MONDAY PER DECENT INTRAMODEL AGREEMENT. INCRSG STABILITY WITH TIME IN ADDITION TO RELATIVELY SMALL DEEP LYR SHEAR SHOULD PRECLUDE SVR ERLY SUNDAY NIGHT AND LEAD TO AT LEAST PARTIAL DECAY OVERNIGHT TO LINEAR STORM SEGMENTS AS UPDRAFT FOCUS BECOMES LESS ORGANIZED. REMNANT CONVECTIVE DEBRIS GOING INTO MONDAY TO NEGATIVELY IMPACT SFC BASED DESTABILIZATION ERN THIRD OF CWA AS WELL WITH EXACTING DETAILS ABSENT AT PRESENT...THOUGH SUFFICE TO SAY ANY AFTN CONVECTION ACRS WRN TWO THIRDS OF CWA TO BE QUITE LIMITED IN DEPTH. INCRSD PREFERENCE WITH TIME AWAY FM 20/00 UTC NAM WITH ULTRA RICH LLVL MSTR CONTENT/SATURATION IN SFC-5KFT LYR. QUITE WARM/HOT TODAY WITH SLIGHT UPWARD NOD INTO LWR 90S FAR NWRN/WRN CWA IN LINE WITH UPSTREAM RESPONSE SEEN WITH SIMILAR 1000-850MB LYR TEMPS YDAY. && .LONG TERM... SIGNIFICANT DIFFERENCES AMONG MEDIUM RANGE MODELS TOWARD END OF THE UPCOMING WEEK AND ESPECIALLY NEXT WEEKEND. GFS IS MUCH FARTHER SOUTH WITH A WEAK FRONTAL BOUNDARY COMPARED TO ECMWF AND GEM. THIS RESULTS IN A MUCH COOLER GFS SOLUTION WHILE ECMWF AND GEM WOULD SUGGEST HIGHS NEXT WEEKEND WELL INTO THE 90S WHILE MEX INDICATE 70S. DRY PATTERN AND STRONG RIDGING ALONG WITH ECMWF HISTORIC PERFORMANCE YIELDS HIGHER CONFIDENCE IN ITS SOLUTION. HOWEVER...GFS CANNOT BE TOTALLY RULED OUT AT THIS LONG RANGE JUNCTURE ESPECIALLY IF ANY CONVECTION DEVELOPS AND FORCES PSEUDO FRONT SOUTHWARD. LATEST 00Z ECMWF IS FARTHER SOUTH WITH WEAK BOUNDARY SO WHILE ALL BLEND WAS NUDGED UP A FEW DEGREES CANNOT FULLY JUMP IN WITH ECMWF SOLUTION AT THIS TIME. COLLABORATION FAVORS A MORE SUBTLE TEMPERATURE BUMP AS WELL. VERY CONCERNING IS THE ECMWF 850MB TEMPS IN THE 20C TO 24C RANGE FOR THE UPCOMING HOLIDAY WEEKEND. IN THE MORE IMMEDIATE LONG TERM PERIOD...COOLER TEMPS EXPECTED BEHIND DEPARTING COLD FRONT TUESDAY. THIS BOUNDARY SHOULD BE EAST OF CWA BY 12Z TUE AND HAVE TRIMMED POPS FURTHER WITH ONLY A SLIGHT CHANCE LEFT TO THE OH COUNTIES IN THE MORNING. NORTHWEST FLOW OFF LAKE MICHIGAN AND COLD POCKET ALOFT SHOULD HELP KEEP TEMPS IN THE LOWER 70S WITH 60S CLOSER TO LAKE. ALL BLEND GENERALLY ACCEPTED MID WEEK WITH DRY CONDITIONS AS WELL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MURPHY LONG TERM...LASHLEY AVIATION...MURPHY
Hazardous weather outlook, May 20, 5:03 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 AM EDT SUN MAY 20 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>080-210915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER 503 AM EDT SUN MAY 20 2012 /403 AM CDT SUN MAY 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ081-OHZ001-002-004-005-015-016-024-025-210915- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...HILLSDALE...BRYAN...MONTPELIER...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 503 AM EDT SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-210915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 503 AM EDT SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM LATE AFTERNOON INTO THE OVERNIGHT HOURS. WINDS AND WAVES MAY BE LOCALLY HIGH IN AND NEAR STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY MORNING. CONDITIONS WILL LIKELY BECOME HAZARDOUS FOR SMALL CRAFT MONDAY AFTERNOON INTO TUESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 6:54 PM EDT | Special Weather Statement | IWX | LaPorte | 36 min |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.